# SDR DHL2007741514

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE MARKS, 4 PLACES ALONG RIGHT SIDE FUSELAGE BETWEEN BS 178 TO BS 300, STR 17R TO 18R.  DAMAGE AT BS 190, 259, AND 276:  BLEND OUT'S WITHIN SERV LIMITS PER B727 SRM 53-30-2 FIG 1 AND 51-10-1.  HFEC INSP INDICATED CRACKS AT BS 190 AND BS 276 BLEND OUT'S:  REPAIRED DAMAGE PER INSTRUCTIONS IN B727 SRM 53-30-3 FIG 20, ITM 2 (.187" HOLE SIZE/FASTENER).  REPAIRED DMG AT BS 277 PER B727 SRM 53-30-3 FIG 20 ITM 2 (.187" HOLE SIZE/FASTENER).  NO FURTHER ACTION REQUIRED.
